Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

Minimal surface representations of virtual knots and links

H A Dye and Louis H Kauffman

Algebraic & Geometric Topology 5 (2005) 509–535

DOI: 10.2140/agt.2005.5.509

Forward citations
T Fleming, B Mellor, Intrinsic linking and knotting in virtual spatial graphs, Algebraic & Geometric Topology 7 (2007) 583
L H Kauffman, V O Manturov, Virtual knots and links, Proceedings of the Steklov Institute of Mathematics 252 (2006) 104